alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : DRAGOMIR, S. S. [Author]
References found : 5 [refine]
Displaying: 1 .. 5   in format [ISO 690]

page 1 of 1


   1 / 5
select
to print
 Dragomir, S. S. Further inequalities for log-convex functions related to Hermite-Hadamard result. Proyecciones (Antofagasta), June 2019, vol.38, no.2, p.267-293. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 5
select
to print
 Dragomir, S. S. Inequalities of Hermite-Hadamard Type for h-Convex Functions on Linear Spaces. Proyecciones (Antofagasta), Dec 2015, vol.34, no.4, p.323-341. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 5
select
to print
 Dragomir, S. S. and Gomm, I. Companions of Hermite-Hadamard Inequality for Convex Functions (II). Proyecciones (Antofagasta), Dec 2014, vol.33, no.4, p.349-367. ISSN 0716-0917
    · abstract in english    · text in english


   4 / 5
select
to print
 Dragomir, S. S. Some integral inequalities related to Wirtinger’s result for p-norms. Cubo, Dec 2021, vol.23, no.3, p.457-468. ISSN 0719-0646


   5 / 5
select
to print
 Dragomir, S. S., Boldea, M. V and Megan, M Inequalities for Chebyshev Functional in Banach Algebras. Cubo, 2017, vol.19, no.1, p.53-77. ISSN 0719-0646


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information